# SDR AU510001794

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1444881
- Part serial: 1124
- Condition: Unserviceable
- Location: Te Flaps
- Part time: 4,885 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT OB FLAP ACTUATOR WORN EXCESSIVELY IN GIMBAL TO SCREWJACK ATTACHMENT AREA. FURTHER INVESTIGATION FOUND THE ACTUATOR GIMBAL LOWER PIN MISSING. UPPER GIMBAL PIN RETAINING CLIP CORRODED.  (OTHER CAUSE: MATERIAL - AGE ) (CASA NR 510001794)
